# SDR EIA2007117

- Difficulty date: May 9, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N487EV
- Make and model: Boeing 747230B
- Aircraft serial: 23286
- Aircraft time: 88,431 hours, 16,656 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Strap
- Condition: Gouged
- Location: Nr 3 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON LEFT SIDE AFT ACCESS 473CL FED VERTICAL FRAME, HORIZONTAL STRAP AND ANGLE SUPPORT HAS GOUGE.  REMOVED GOUGE AND INSTALLED REPAIR ON NR 3 PYLON LEFT SIDE AFT ACCESS 473CL FWD VERT FRAME HORIZ STRAP AND ANGLE SUPPORT PER B747 SRM 54-11-03 FIG 1.
